The order of the convergence of the method of least squares for the Dirichlet problem
Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 743-746
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_4_a13,
author = {L. A. Boziev},
title = {The order of the convergence of the method of least squares for the {Dirichlet} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {743--746},
year = {1971},
volume = {7},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_4_a13/}
}
L. A. Boziev. The order of the convergence of the method of least squares for the Dirichlet problem. Differencialʹnye uravneniâ, Tome 7 (1971) no. 4, pp. 743-746. http://geodesic.mathdoc.fr/item/DE_1971_7_4_a13/